Tokyo Journal of Mathematics

On a Formula of Morita's Partition function $q(n)$

Hiroshi NARUSE

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 09, Number 1 (1986), 67-70.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270150976

Digital Object Identifier
doi:10.3836/tjm/1270150976

Mathematical Reviews number (MathSciNet)
MR852972

Zentralblatt MATH identifier
0602.10009

Citation

NARUSE, Hiroshi. On a Formula of Morita's Partition function $q(n)$. Tokyo J. Math. 09 (1986), no. 1, 67--70. doi:10.3836/tjm/1270150976. https://projecteuclid.org/euclid.tjm/1270150976


Export citation